It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hair Loss / Alopecia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-09-2008, 01:13 PM   #1
Senior Member
(male)
 
Join Date: Feb 2007
Location: Fl
Posts: 263
wdiguy HB User
Increase Synthroid cause Hair Loss

Hey everyone..... I had my sytnthroid increased to 88mcg from 75mcg 3 weeks ago. My hairs just fall out real easy right now..... is this normal since my body is trying to adjust with the new dose? After you find your optimal dose is usually takes 3 months to see improvement in hair correct? Just wondering thanks!

 
Sponsors Lightbulb
   
Old 12-09-2008, 04:41 PM   #2
Junior Member
(male)
 
Join Date: Jan 2008
Location: Reading Pa USA
Posts: 23
jshanl HB User
Re: Increase Synthroid cause Hair Loss

I started loosing my hair when the thryoid stopped working. When the dose went up to the proper level my hair stopped falling out

 
Sponsors Lightbulb
   
Old 12-10-2008, 11:16 AM   #3
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,342
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Increase Synthroid cause Hair Loss

Any change in dose can cause increased hair shedding which will be temporary. The excess shedding should stop rather quickly, but it usually takes about 3 months for you to notice the hair has grown back.

 
Old 12-10-2008, 06:39 PM   #4
Senior Member
(male)
 
Join Date: Feb 2007
Location: Fl
Posts: 263
wdiguy HB User
Re: Increase Synthroid cause Hair Loss

Okay.... thank you for both of your replys. Apprecate it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anybody Have More Hair Loss With Armour Than With Synthroid? Scootersmom Hair Loss / Alopecia 2 06-06-2009 01:42 AM
synthroid / naturethroid tatum63 Thyroid Disorders 0 12-03-2008 08:34 AM
Questions for people using Synthroid Stacey43 Thyroid Disorders 6 05-15-2007 01:44 PM
Anyone better on Synthroid than Armour? librarygirl2 Thyroid Disorders 14 03-22-2007 08:38 AM
Side Effects after Small Increase in Meds?! Tamsin Thyroid Disorders 11 11-29-2006 11:46 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!